# SDR AALA20150320009

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 47,836 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED FROM FS 932 - 942.  R & R CUSP FROM FS 905 - 946 IAW SRM 53-14-03-001 FIG 10, DWG FDK3161, DWG 9910151 & DWG 53595.
